# SDR UALA2013070904792

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 50,490 hours, 20,252 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Peeling
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S WINDOW RUBBER STRIP THAT LINES ALONG FRONT PEELING OFF.  REPAIRED SEALANT IAW MT 56-005.  REMOVED LOOSE SEALANT.  APPLIED SEALANT OVER AFFECTED AREA.
